Sign inSubmit
computersciencejournal.org is not ours. This journal is published only at thescipub.com/jcs. Report a suspicious emailcomputersciencejournal.org is not ours · Report
ArticleMetrics
Research Article · Open access · Published 31 August 2023

Proposing a Hybrid Topological Organization for Non-Misbehaving Nodes with Optimal Path Selection Using Game-Theoretic Approach

Kanmani S1 & M. Murali2

Journal of Computer Science, Volume 19, Issue 10, pp. 1180–1189 · doi.org/10.3844/jcssp.2023.1180.1189

5,397 accesses2,943 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In dynamic communication networks, improvement of energy efficiency is one of the major challenges for reliable communication. By considering this challenge, we focus to develop the topology of the network. In this study, we design a hybrid star-mesh topology for minimizing the latency as well as energy consumption of the network. In the hybrid network topology, the Ad-Hoc On-Demand Multipath Distance Vector (AOMDV) routing protocol is used to establish multiple paths between source and destination. Among the multiple paths, the optimal path is chosen using Chimp Optimization Algorithm (ChOA) when the routing path loses its energy level. The optimal path selection leads to enhancing the energy efficiency of the network. Simulation results discuss the superior performance of the proposed scheme in terms of delivery ratio, energy consumption, delay, and throughput by 7% on aggregate.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 4.0 International Licence (CC BY 4.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

S, K. & Murali, M. (2023). Proposing a Hybrid Topological Organization for Non-Misbehaving Nodes with Optimal Path Selection Using Game-Theoretic Approach. Journal of Computer Science, 19(10), 1180–1189. https://doi.org/10.3844/jcssp.2023.1180.1189

Licence
CC BY 4.0
Issue
Volume 19, Issue 10
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Proposing a Hybrid Topological Organization for Non-Misbehaving Nodes with Optimal Path Selection Using Game-Theoretic ApproachJournal of Computer Science · Volume 19, Issue 10 · pp. 1180–1189 · CC BY 4.0Download